MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44316
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned to the manufacturer for investigation.The review of the production and batch documentation of this lot number showed no deviations or previous complaints, indicating any deviations in the device quality.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, the patient experienced a bleeding during urinary catheterization, and therefore needed to seek medical care at the hospital.The patient stayed at hospital overnight, and he recovered well.The patient's partner reports that he might not has used the catheter properly.The incident occured in (b)(6).

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121
SW  SE-43121
MDR Report Key9171539
Report Number3009632672-2019-00009
Device Sequence Number2538091
Product Code EZD
UDI-Device Identifier07392532122538
UDI-Public07392532122538
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/28/2021
Device Model Number44316
Device Catalogue Number44316
Device Lot Number439417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2019
Initial Report FDA Received Date10/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR